# SDR DHL2003740525

- Difficulty date: February 21, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, C-2 DOOR LOWER CUTOUT LOWER FRAME IS CORRODED AND CRACKED IN 3 AREAS.  REMOVED THRESHOLD MOUNT FITTINGS FROM C-DOOR FOR ACCESS IAW SRM 51-30-2.  REMOVED 2 EA PREVIOUS REPAIRS SPLICE PLATES FROM LWR TEE CHORD IAW SRM 51-30-2.  REMOVED FWD AFT, MIDDLE SEAL RETAINERS AND MOUNTS FOR ACCESS IAW SRM 51-30-2.  REMOVED LWR T-CHORD FOR REPLACEMENT IAW SRM 51-30-2.  FABBED NEW LWR T-CHORD USING 60-9794 PO 301733 DIM 4 INCH X 57.5 INCH IAW SRM 53-10-2 FIG 5 & 51-20-1.  ALODINED AND PRIMED T-CHORD IAW SRM 51-10-2 AND INSTALLED IAW SRM 51-30-2.  REINSTALLED C-2 DOOR THRESHOLD MOUNTS AND RETAINERS  IAW SRM 57-30-2.
